MathSciNet Relay Station
MathSciNet bibliographic data
MR906165 90C31 (26E25 49A50 49A55)
Corley, H. W. Existence and Lagrangian duality for maximizations of set-valued functions. J. Optim. Theory Appl. 54 (1987), no. 3, 489–501.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement